RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 20–29 (Mi tmf4031)  

This article is cited in 1 scientific paper (total in 1 paper)

On the proof that the $S$ matrix is unitary

G. V. Efimov


Abstract: Formal proof of the unitarity of the $S$-matrix in the functional form is gilven. The following assertion is proved: if in the perturbation theory the intermediate regularisation is introduced by means of the propagators of vitrual particles and the finite limit when the regularisation is taken off, exists, then the limiting $S$-matrix is unitary.

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 951–957

Bibliographic databases:

Received: 19.11.1974

Citation: G. V. Efimov, “On the proof that the $S$ matrix is unitary”, TMF, 25:1 (1975), 20–29; Theoret. and Math. Phys., 25:1 (1975), 951–957

Citation in format AMSBIB
\Bibitem{Efi75}
\by G.~V.~Efimov
\paper On the proof that the $S$ matrix is unitary
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 20--29
\mathnet{http://mi.mathnet.ru/tmf4031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496024}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 951--957
\crossref{https://doi.org/10.1007/BF01037637}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4031
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Biswas T., Talaganis S., “String-Inspired Infinite-Derivative Theories of Gravity: a Brief Overview”, Mod. Phys. Lett. A, 30:3-4, SI (2015), 1540009  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:225
    Full text:83
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019